MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SCREWS; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SCREWS; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number STP5-350
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
Information was received that the removed locking screw showed signs of corrosion.
 
Additional Manufacturer Narrative
Updated section: g3, h2, h3 h6.The reported issue of screw breakage was not confirmed, however after removal and visual inspection, discoloration on the screw was confirmed through images provided by the surgeon.The iqc inspection data for the lot of ss 3.5 locking screw (lot# 8061863) was reviewed and confirmed indicated part; ss 5.0 locking screw; met design specifications per the engineering drawings.The certificate for conformance also revealed that the screw met all material specifications.Hence, the breakage was not determined to have been related to the manufacturing processes or material failure.
 
Event or Problem Description
No additional information was received.

Brand Name
PRECICE SCREWS
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key12331862
Report Number3006179046-2021-00448
Device Sequence Number14559209
Product Code HSB
UDI-Device Identifier00887517952745
UDI-Public887517952745
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTP5-350
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR
Patient Weight70